Bisoprolol Fumarate Tablets Recalled for Potential Labeling Error
Aidapak Services is recalling Bisoprolol Fumarate 5 mg tablets that may be mislabeled as Estropipate 0.75 mg.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling error (label mixup) without reported injuries or illnesses, fitting the criteria for moderate severity.
Plain-English summary
Aidapak Services, LLC is recalling Bisoprolol Fumarate Tablets, 5 mg, NDC 29300-0126-01. The recall is due to a labeling error where the tablets may be mislabeled as Estropipate, Tablet, 0.75 mg, NDC 00591-0414-01.
The affected product has the pedigree AD34934_7 and an expiration date of 5/10/2014. The repacked drugs were distributed in Arizona, California, Oregon, and Washington.
Consumers and healthcare providers should check their inventory for this specific product and stop using it if the labeling is incorrect. They should contact the recalling firm or their pharmacist for further instructions.
The recalled product
- Product
- BISOPROLOL FUMARATE Tablet, 5 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 29300012601
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 299
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (3)
- BISOPROLOL FUMARATE Tablet
- 5 mg has the following code Pedigree: AD34934_7
- EXP: 5/10/2014.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateAidapak Recalls Estropipate Tablets Due to Potential Labeling Error
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Isosorbide Dinitrate Tablets Due to Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Amlodipine Tablets Due to Label Mixup
FDA (Drugs) · 2014-01-29
- SevereAidapak Recalls Escitalopram Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- SevereSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
- ModerateMetoprolol Tartrate Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29